# SDR QXEA2012091501060

- Difficulty date: September 15, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LOWER DOOR FITTINGS HAVE CORROSION.  R & R CORRODED LOWER EXIT DOOR STOP FITTINGS, SERRATED PLATES AND SHIMS IAW SRM 51-41-05-00-00 AND AMM 52-23-00-820-801.
